Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Andrei Yu. Khrennikov and Marcus Nilsson
Title: p -Adic deterministic and random dynamics
Additional book information: Kluwer Academic, Dordrecht-Boston-London, 2004, 270 pp., ISBN 1-4020-2659-5, US$99.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Thomas Ward
Affiliation: University of East Anglia
Email: t.ward@uea.ac.uk
Journal: Bull. Amer. Math. Soc. 43 (2006), 133-137
Published electronically: October 7, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.